# SDR HEEA075519

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 8,392 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633103
- Part serial: 0406
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATING; OCCASIONALLY PEGGING OUT ON THE HIGH SIDE.
